Minimum time control problems for non autonomous differential equations

Abstract : In this paper, we investigate a minimum time problem for controlled non-autonomous differential systems, with dynamics depending on the final time. The minimal time function associated to this problem does not satisfy the dynamic programming principle. However, we will prove that it is related to a standard front propagation problem via the reachability function. Two simple numerical examples are given to illustrate our approach.
Type de document :
Article dans une revue
Systems and Control Letters, Elsevier, 2009, 58 (10-11), pp.742-746. 〈10.1016/j.sysconle.2009.08.003〉
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00387803
Contributeur : Pascal Joly <>
Soumis le : mercredi 24 février 2010 - 15:20:09
Dernière modification le : jeudi 11 janvier 2018 - 06:12:15
Document(s) archivé(s) le : jeudi 23 septembre 2010 - 11:52:20

Fichier

R09006.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Olivier Bokanowski, Ariela Briani, Hasnaa Zidani. Minimum time control problems for non autonomous differential equations. Systems and Control Letters, Elsevier, 2009, 58 (10-11), pp.742-746. 〈10.1016/j.sysconle.2009.08.003〉. 〈hal-00387803v2〉

Partager

Métriques

Consultations de la notice

248

Téléchargements de fichiers

92